# SDR FDEA202212142913

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 83,093 hours, 33,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038174
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MDIS  770     52-10  6691     14DEC22  MEM  OPEN  U  HUB REPORTS L1 DOOR ESCAPE SLIDE GREEN STATIC LINE  PULLED OUT TO MAX EXTENSION ABOUT 6 FEET.  SHGN 14DEC22 22:25   MEM U  AMM: 25-56-01-4-0  UNABLE TO REINSTALL THE STATIC LINE, SECURED STATIC  UNDER SLIDE BUSSLE, SLIDE PACK WILL NEED TO BE  REPLACED.    REF WRI 52-10/6691. INSTALLATION OF SLIDE/RAFT IN                       PLACE OF SLIDE REQUIRES OIL POSITION L1   NO RESTRICTION    REF : AMM 25-66-01-4                                            SLIDE RAFT (D30654-301)  INSTALLED IN PLACE OF                                    SLIDE                                                                          P/N  (D31038-201).
